# SDR CA960306014

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 532DB
- Condition: Chafed
- Location: Spoiler Quadrant
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INSPECTION AS A RESULT OF SERVICE DIFFICULTY ALERT AL-95-06 FOUND ROLL SPOILER PANELS BOTH LEFT HAND AND RIGHT HAND (632DB) GROOVED FROM THE WIRE BUNDLE ON THE ROLL SPOILER QUADRANT. NO CONTROL PROBLE MS FOUND. SB 8-27-80V IS BEING USED TO REPAIR. SB STILL UNDER REVIEW.
